# SDR SWAA2016062753225

- Difficulty date: June 5, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 70,578 hours, 56,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL UPPER HORIZONTAL MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 673, LBL 40.  REPAIRED WEB IAW SRM AND EA.
